# SDR ASAA2016101018255

- Difficulty date: October 10, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 34,935 hours, 10,437 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SAT COM ON MCDU MENU.  ACFT GROUNDED. ACCOMPLISHED SATCOM RESET PROCEDURES PER QRH. SATCOM OPS RESTORED NORMAL.
